# SDR AALA201902169005

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 6,168 hours, 616 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE ALARM ACTIVATED AT L2 LAVATORY AND FLIGHT ATTENDANT CREW REST AREA, NO SIGN OF SMOKE OR FUMES. MAINTENANCE ACCOMPLISHED OPERATIONS CHECK OF LAVATORY L2 AND CREW REST SMOKE DETECTORS PER AMM 26-13-00B AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
